# SDR IPXA2021081272666

- Difficulty date: July 21, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Aft Cargo Door
- Component: Cargo Door, Doug
- Component part number: NGA6080105CL
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT CARGO DOOR LOWER AFT CORNER DAMAGED.REPAIRED DAMAGED AFT CARGO DOOR LOWER AFT CORNER IAW VT-SAA EA 011-5230-01-A9259 REV. IR AND UPS EO MD11-5230-81198-A. (MINOR)
